Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Operads, configuration spaces and quantization
Stockholm University, Faculty of Science, Department of Mathematics.
2011 (English)In: Bulletin of the Brazilian Mathematical Society, ISSN 1678-7544, E-ISSN 1678-7714, Vol. 42, no 4, 683-781 p.Article in journal (Refereed) Published
Abstract [en]

We review several well-known operads of compactified configuration spaces and construct several new such operads, (C) over bar, in the category of smooth manifolds with corners whose complexes of fundamental chains give us (i) the 2-coloured operad of A(infinity)-algebras and their homotopy morphisms, (ii) the 2-coloured operad of L(infinity)-algebras and their homotopy morphisms, and (iii) the 4-coloured operad of open-closed homotopy algebras and their homotopy morphisms. Two gadgets - a (coloured) operad of Feynman graphs and a de Rham field theory on (C) over bar - are introduced and used to construct quantized representations of the (fundamental) chain operad of (C) over bar which are given by Feynman type sums over graphs and depend on choices of propagators.

Place, publisher, year, edition, pages
2011. Vol. 42, no 4, 683-781 p.
Keyword [en]
Poisson geometry, homotopy Lie algebras, configuration spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-70636DOI: 10.1007/s00574-011-0034-3ISI: 000297742900009OAI: oai:DiVA.org:su-70636DiVA: diva2:483006
Note
authorCount :1Available from: 2012-01-24 Created: 2012-01-23 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Merkulov, Sergei A.
By organisation
Department of Mathematics
In the same journal
Bulletin of the Brazilian Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf